# SDR TWAA9819004

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  CHECK-C 12-16-97.
